# SDR UIEA2019013103074

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 59,622 hours, 44,718 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Damaged
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING DOOR SEAL DAMAGE.( INSPECTED R/H OVER WING DOOR. FOUND DOOR SEAL OUT OF RETAINER. INSTALLED SEAL IN RETAINER  I.A.W. B767 AMM 52-09-03. )
